# SDR IPXA2017050316734

- Difficulty date: May 2, 2017
- Submitted: May 8, 2017
- Operation: Air carrier
- Aircraft: N270UP
- Make and model: Doug MD-11F
- Aircraft serial: 48576
- Aircraft time: 56,460 hours, 14,775 cycles
- System (JASC): 2565 · Escape Slide
- Part: Indicator
- Condition: Inoperative
- Location: Escape Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R1 DOOR SLIDE TEST LIGHT WILL NOT TEST.   R & R LOAD INDICATOR ASSY. OPS CHECKED GOOD IAW AMM 25-61-04.
